# SDR SWAA2014060428663

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE STABILIZER BEAM BRACKET CRACKED AT WBL 114.00.  R & R BRACKET IAW SRM & DWG.
